Limits of indeterminacy of trigonometric series

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
Translated from Matematicheskie Zametki, Vol. 44, No. 6, pp. 770–784, December, 1988.
The author thanks V. I. Kolyad, K. I. Oskolkov, and V. A. Skvortsov for their interest in the present paper and for a series of useful remarks; he also thanks V. B. Demidovich for suggesting the idea of considering the quantities \(\Delta _{h_1 , \ldots ,h_k } f \ldots \) .